Authors' response

Raso, Giovanna, Holmes, Elaine, Singer, Burton H., N'goran, Eliézer K., Jürg Utzinger and McKenzie, F (2005) Authors' response. International Journal of Epidemiology, 34 1: 221-223. doi:10.1093/ije/dyh400

Author Raso, Giovanna
Holmes, Elaine
Singer, Burton H.
N'goran, Eliézer K.
Jürg Utzinger
McKenzie, F
Title Authors' response
Journal name International Journal of Epidemiology   Check publisher's open access policy
ISSN 0300-5771
Publication date 2005-02-01
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1093/ije/dyh400
Volume 34
Issue 1
Start page 221
End page 223
Total pages 2
Place of publication Oxford, England
Publisher Oxford University Press
Language eng
Subject 1117 Public Health and Health Services
111706 Epidemiology
Keyword Parasitic infection
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown
Additional Notes Multiple letters

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Excellence in Research Australia (ERA) - Collection
School of Public Health Publications
Version Filter Type
Citation counts: Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 19 Mar 2009, 21:48:33 EST by Ms Julie Schofield on behalf of School of Public Health